Separation of variables in a second-order linear differential equation
Differencialʹnye uravneniâ, Tome 16 (1980) no. 10, pp. 1864-1874
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_10_a14,
author = {V. N. Shapovalov},
title = {Separation of variables in a second-order linear differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1864--1874},
year = {1980},
volume = {16},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_10_a14/}
}
V. N. Shapovalov. Separation of variables in a second-order linear differential equation. Differencialʹnye uravneniâ, Tome 16 (1980) no. 10, pp. 1864-1874. http://geodesic.mathdoc.fr/item/DE_1980_16_10_a14/